I have a question, and since its been quite a while since Ive been on here, I searcherd my question before I posted and didnt see anything about it, so here goes..:
I take and have been for years, 60 mgs morphine sulfate 3X a day and 10 mgs hydrocodone 3X a day for break thru.... Today I got my refill and my morphine is a different color.. one is a tiny orange round pull with 60 on one side and ABG on other.. the new ones look almost pink, but it has 60 on one side and the ABG on the other... Both filled same pharmacy...... Did they change the coloring ? I mean its drastic.. I thought the new ones were a light pink.....Any ideas ???
It's most likey just a new batch from the maker. If your concerned about it give your pharmacist a call and they can tell you exactly why it's changed. Usually they put a sticker on the bottle that says, "color change" or "pill change". I'm fairly certain it's the right med just a pill change from the maker, but I'd give the pharm a call just to double check.
just wanted to ditto katlins post up there? anytime YOUR 'normal' every month pills simply do NOT 'look right' you should be on that phone, or even just show up at your pharm with the all the pills you were given in that particular script, and asking questions. while in most cases, it IS a different manu they just happened to start using because of 'price' for them, you simply also need to make certain that what you were given is in reality the very same as what you were taking, just a different manu too.
i was almost ODed in an actual hosp post op neck surgery with my entire DAYS worth of my neurontin all being given to me in all one shot in my morning lil med cup. if i had not noticed that "their' pills just 'happened to look a totally different color than what i had at home and had been taking and the much larger size too, it would have happened. but they looked sooo huge, i just HAD to ask the nurse exactly what those particular pills were? that is when we BOTH realized that that had given me that whole days dose with much larger pills containing three times the normal amouint of my no generics yet neurontin. but i 'almost took it and then SAW the pills at the very last second.
so we ALWAYS do have to question what we simply already KNOW we normally take and when ANYTHING just looks "different' in ANY way shape of form. chances are that this just IS a different manu, but when that happens, they are supposed to either TELL you when you pick it up, or it has to be stated either ON that bottle OR on the actual paperwork you simply get with every single rx we get from ANY pharm. they just HAVE to ID a different pill or manu by law for us.
so just call or show up at the pharm and see what they say. someone probably forgot to just do their actual job for you. but just always, always double check ANY pills that do NOT happen to actually 'look' at all like what you WERE taking. this is for OUR safety not theirs. good luck with this and hopefully this just is a different manu. but they just ARE supposed to also let us, the patients actually 'know' what has occured that makes any pill we take somehow 'different too. please let us know what you find out hon. i would call them asap before even taking any of those pills if you can. marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.
Yep... yall were right, as usual !!! .. I called pharmacy when I got home from work and its a new manufacturer.. I would have not thought that tho since they both look the same and have same writing on both side of pill.. just a different shade, like a different mg !!!